Originally Posted by Recipe For Disaster
I got off benzos 2 years ago and never returned back to normal. I am severely brain damaged and doubt I will ever recover. My life is just a game of waiting for death now.
Stop blaming external factors!
First of all, please excuse me for not writing in English as well as someone to whom this is his/her mother language.
ďMy life is just a game of waiting for death now.Ē?
Well, so something about it. I am sorry; I do not want to be offensive. But you managed to be out of it for two years.
Congratulations for that!
Now, I donít care if it is alcohol, benzos, heroin, whatever.
You are out of it for 2 years.
And you say that about your life?
It is clear your life isnít good. But you must realize that that was what drove you into benzos, and it is that that will, indeed, kill you, either by leading you to other dependencies, or in any other way, even if only for not letting you have joy in life.
For crying out loud, I can spend a year taking benzos, but I have no problem stopping them as soon as my life gets enjoyable again.
I take benzos (3-6 mg bromazepam / lexotan) daily, for about 2 years now, after being on xanax for another 2.
In this period, I did a PhD, a second undergraduate degree in a highly technical subject, but the problem is that my job situation is the worst I have since I graduated in the late 90ís, and I donít find a steady job.
This makes a lot, I mean, ** a lot ** of pressure on you! I have a family to take care of.
But believe me: as soon as I get a steady source of income again, I will be putting lexotan away, as I did many times in the past. I feel glad for having that resource available, though.
I donít think I have ďany brain damageĒ, for crying out loud!!! Donít buy into that crap!
Aging, that is a brain damaging process. And even that can be controlled, by doing exercise and having a good perspective on life.
Well, I have things to do!
Bye all! And, please, stop worrying so much. You take benzos because you worry to much, and then keep worrying because you are taking benzosÖ Itís the worrying, people.